If you’re worried about any observeable symptoms after using the crisis contraceptive supplement, contact your GP or talk to a nursing assistant at a intimate health clinic.

If you’re worried about any observeable symptoms after using the crisis contraceptive supplement, contact your GP or talk to a nursing assistant at a intimate health clinic.

You should talk to a nurse or doctor if:

  • You would imagine you could be expecting
  • Your following period is more than 7 days later
  • Your duration is faster or lighter than typical
  • You have got any unexpected or pain that is unusual your reduced stomach (this might be a indication of an ectopic pregnancy, in which a fertilised egg implants outs

Continue reading “If you’re worried about any observeable symptoms after using the crisis contraceptive supplement, contact your GP or talk to a nursing assistant at a intimate health clinic.”